Mappings of finite distortion: Sharp Orlicz-conditions

Janne Kauhanen, Pekka Koskela, Jan Malý, Jani Onninen, Xiao Zhong

Research output: Contribution to journalArticle

39 Scopus citations

Abstract

We establish continuity, openness and discreteness, and the condition (N) for mappings of finite distortion under minimal integrability assumptions on the distortion.

Original languageEnglish (US)
Pages (from-to)857-872
Number of pages16
JournalRevista Matematica Iberoamericana
Volume19
Issue number3
DOIs
StatePublished - Jan 1 2003
Externally publishedYes

Keywords

  • Continuity
  • Finite distortion
  • Openness and discreteness
  • Orlicz-conditions

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Mappings of finite distortion: Sharp Orlicz-conditions'. Together they form a unique fingerprint.

  • Cite this